# SDR CALA2014103192644

- Difficulty date: October 28, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 53,633 hours, 21,788 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL CORRODED JUST AFT OF FRAME 68.  R2 DOOR SILL WAS FOUND CORRODED OUT OF LIMITS BETWEEN FRAME 66 & 68 IAW SRM 53-41- 14 FIG 101.  R & R R2 DOOR SILL BEAM IAW SRM 51-42-11.
